# SDR REXA2018122151307

- Difficulty date: December 5, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316341
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26L HAS CORROSION BETWEEN FRAMES 310 AND 295, IN THE FWD E & E
BAY                                                                
REMOVED AND REPLACED STGR 26L FROM FS.695 AND FS310 IAW CRJ 900 SRM
51-42-06 AND SRM 51-42-21.                                         
                                                                   
                 AAFR SM-33
